MAUDE Adverse Event Report: BIODERM, INC. MEN'S LIBERTY; EXTERNAL CATHETER

BIODERM, INC. MEN'S LIBERTY; EXTERNAL CATHETER
Model Number 23046
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 08/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing records for this lot were reviewed, and there were no discrepancies noted.There were no nonconformances associated with this lot.Doctor's notes were not received but a review of the patient history notes provided during initial account set up was conducted.Patient history notes showed reoccurring history of urinary incontinence bladder and retention issues.The patient's medical history of incontinence could contribute to an infection, as incontinence patients are at a higher risk for infection, but the cause it is unclear from their report.Product specialist followed up with patient on (b)(6) 2024, but patient stated he didn't have time for any f/u questions and to call back in a few weeks.There is no indication that the device failed to meet specifications or malfunctioned.There is no confirmed history of infection related to our product.As a show of an abundance of caution, the complaint is being reported.Complaint will be updated if more information is provided by the patient or doctor's notes confirming infection are received.
 
Event or Problem Description
Product specialist reached out to the patient regarding reordering and was informed that the patient is not currently using ml.Patient stated he fell in the bathroom wearing ml and was unable to get off the ground for 14 hours before getting help to the hospital.Patient stated he wasn't aware he had a uti until being diagnosed at hospital.Patient stated at the hospital sent him home without any antibiotics, leading to a relapse.Patient stated he prefers to wear ml over depends/absorbent pads but is afraid to wear ml after suffering from uti.Product specialist reached out to the doctor on to request doctor's notes on patient medical history and confirmation of infection but was unsuccessful.

Brand Name
MEN'S LIBERTY
Common Device Name
EXTERNAL CATHETER
Manufacturer (Section D)
BIODERM, INC.
12320 73rd court n
largo FL 33773
Manufacturer Contact
julie schillo
12320 73rd court n
largo, FL 33773
7274162685
MDR Report Key20745049
Report Number3001949129-2024-00001
Device Sequence Number8614074
Product Code NOA
UDI-Device Identifier00653599000168
UDI-Public(01)00653599000168(10)K10707(17)260831
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number23046
Device Lot NumberK10707
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale